MAUDE Adverse Event Report: EXACTECH, INC. TRU CC TIB INSERT SIZE 2, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRU CC TIB INSERT SIZE 2, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-65-2013
Medical Device Problem Codes Mechanical Problem (1384); Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032); Scar Tissue (2060); Ambulation or Postural Difficulties (2544); Joint Laxity (4526)
Date of Event 11/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6) 02-012-61-4000 - logic offset stem ext coupler 4mm, (b)(6) 02-012-60-1212 - logic stem ext 12mm x 120mm, (b)(6) 201-78-25 - small headed sharp pin, 1 1/8" 4 pack, (b)(6) 02-012-60-1412 - logic stem ext 14mm x 120mm, (b)(6) 208-05-02 - cc distal fem augment sz 2, 5mm, (b)(6) 208-05-02 - cc distal fem augment sz 2, 5mm, (b)(6) 02-010-06-0220 - logic cc femoral size 2, left, (b)(6) 02-012-45-2030 - lgc tibial fit tray cem sz 2f / 3t.
 
Event or Problem Description
Approximately two-year post initial left side tka, the 86 y/o female patient had a revision.Preoperative diagnosis-failed left knee arthroplasty due to instability, poor motion, pain and patellar component loosening.Patient was revised to same company devices.The femoral component rotation was okay, matching the epicondylar axis.There was dense scar throughout the knee in extension with medial liftoff of 5mm with valgus stress.Both the femoral and tibial components appeared to be appropriately sized and in appropriate rotation.There was no evidence of loosening of either the femoral or tibial components.The joint fluid was clear and yellow.There was no evidence of deep infection.The patient was awakened and transferred to the recovery room in stable condition.There were no intraoperative complications.There is no other information available.Right knee revision reported under mdr # 1038671-2023-00338.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Mdr section codes updated/corrected: b, c, d, e the reason for the revision reported cannot be confirmed from the information provided but may be the result of patellar loosening, prosthesis wear, instability, and loss of range of motion.The reported patellar loosening, prosthesis wear, instability, and loss of range of motion could not be confirmed.Potential contributions of manufacturing, user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and full product information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRU CC TIB INSERT SIZE 2, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainseville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
MDR Report Key21019644
Report Number1038671-2024-05000
Device Sequence Number9207405
Product Code JWH
UDI-Device Identifier10885862613318
UDI-Public10885862613318
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2025
Device Catalogue Number02-012-65-2013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2023
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/17/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale